# SDR FDEA201008012749

- Difficulty date: August 1, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 78,454 hours, 31,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: STA 735, "X" =  8 SEAT TRACK LUG FOUND DAMAGED.  TRIMMED OFF AND REMOVED AS   PER SRM 53-70-00 FIGURE 1 VOLUME I, REVISION 96. NEW SEAT TRACK AND SPLICE   FABRICATED AND INSTALLED AS PER SRM 53-70-00 FIGURE 1 VOLUME I, REVISION 96. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 110.
